MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Catalog Number MDT2168284
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "or towel linting issue.The towel was used to dry my skin after a wet surgical scrub.".
 
Additional Manufacturer Narrative
According to the facility, the or towel began linting when drying hands after wet surgical hand wash/scrub, and the or towel was used to dry scrub rn¿s hands prior to case.The photos provided by the customer were reviewed, the vendor was notified of the issue, trend analysis was performed by reviewing the past two years of complaint data, the entire production process was reviewed, and retain samples were reviewed.The photos showed blue fabric lint on the hands of medical professionals after using the or towel, confirming the customer¿s issue; retain samples did not replicate the reported defect.Based on the vendor¿s internal investigation, the vendor believes that the defect was caused during the sewing process where fiber dust accumulates and forms into lint and falling onto the product due to equipment vibration, and corrective actions have been implemented.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50846165
Report Number1417592-2026-46918
Device Sequence Number10262935
Product Code FRL
UDI-Device Identifier40080196282730
UDI-Public40080196282730
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168284
Device Lot Number6052406001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown